# SDR QXEA2010040600215

- Difficulty date: April 4, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 21,732 hours, 15,982 cycles
- Engine: Ge CF348C1
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - RT LOWER L/E OF AILERON HAS CHAFING ON SKIN.   BLENDED DAMAGE ON THE RT LOWER L/E SKIN AT AILS 330.68 AND AILS 370.66 TO A SMOOTH AND DAMAGE FREE CONDITION IAW SRM 51-12-00-001-001-A01.  ALL BLENDS ARE WITHIN LIMITS IAW SRM 57-61-01-101-001-A01.  ETCHED, ALODINED, PRIMED AND PAINTED AREA IAW CRJ700 SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-21-16-001-001-A01.
